Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dcrangersfootballclub

I Have Preassure And Cracking In My Right Ear Since Been On Accutane ?

Recommended Posts

Can anyone point me in the right direction to what i can do, i'm hoping there is something that can solve this problem. Since taken roaccutane in the uk for 5 months i have preassure in my right ear and also lots of crackling/ fullness etc... every day, i'm wonder what this is and what i should do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×